MAUDE Adverse Event Report: EXACTECH, INC. MODULAR IMPACTOR ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. MODULAR IMPACTOR ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 351-10-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported, the impactor handle broke during use.No fragments, parts or pieces fell into the patient or the wound site.The reported event did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
This event was reported in error.As reported, the impactor handle broke during use.No fragments, parts or pieces fell into the patient or the wound site as this device is not used over/near the open wound.The reported event did not lead to a surgical delay/prolongation or injury to the patient and does not have a history of past injuries.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: the broken instrument reported was likely the result of improper use of the device during surgical procedure, as supported by durability testing, review of instrumentation design, and operative technique.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
MODULAR IMPACTOR ARM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15996027
Report Number1038671-2022-01606
Device Sequence Number12260910
Product Code LXH
UDI-Device Identifier10885862318015
UDI-Public10885862318015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351-10-13
Device Catalogue Number351-10-13
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/13/2023
02/17/2023
08/08/2025
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date01/13/2023
03/03/2023
08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown